# SDR ASAA2016012115358

- Difficulty date: January 21, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 57,175 hours, 32,446 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD LOWER ATTACH FITTING, STABILIZER SIDE, CORROSION ON FWD FACE.  ACFT GROUNDED.  REPAIRED LT HORIZONTAL STABILIZER FWD LOWER ATTACH FITTING IAW EA NR COMPARTMENT, 55EA-16544, FIRST STAGE APPROVAL HAS BEEN GRANTED IAW ASSOCIATED FAA FORM 8100-9.  SECOND STAGE APPROVAL IS REQUIRED ON OR BEFORE FEB 08, 2018.  REFER TO COMPARTMENT-55DTI-16546.
